# SDR FDEA201201270350

- Difficulty date: January 27, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA8303501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STA 421, X= 28 FLOOR SUPPORT STRUCTURE FOUND CORRODED.   FLOOR SUPPORT FABRICATED AS PER DRAWING ABA8303 REVISION A.  FLOOR SUPPORT REMOVED AND REPLACED AS PER SRM 51-31-01 REVISION 48.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 114.
